# SDR SB07093

- Difficulty date: October 27, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - MAINTENANCE FOUND THE AISLE EMERGENCY LIGHTS AT SEAT ROWS 6 THRU 9, LEFT-HAND SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.
